# SDR IXXA06SMN211S

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 80,233 hours, 21,696 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT HORIZONTAL STABILIZER WITH 02 DENTS , XFS 103.760 - XFS 141.750.
